Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Suffering from continuous fever, diagnosed for disseminated TB in stomach, feeling weakness, vomit tendency, memory loss, taking cap

Hi i am 62 yr female from india. I was suffering from continuous fever for more than 3 weeks & got hospitalized & diagnosed for disseminated TB in stomach . on discharge first wk i was given anti TB medicine Rcinex 400/300mg, PZA 1000mg & Ethumbutol 600mg(empty stomach). Every thing goes well for a week Immediately after 1 wk my LFT component SGOT , SGPT & GGPT increased to 836,322,70 respectively. I was feeling weekness & having vomit tendency also i started losing to remember anything for these reason again i had to hopitalised for 4 to 5 days. They started giving me only Ecox 400 & solonex 300(not empty stomach) in a day. After a weeks time again my LFT component got increased 184,61 &67 respectively. so i just wanted to know that this can happen due to Anti TB drug or something else? Also wanted to know do i need to change doctor? if yes then do tell me good TB specialist or hospital in delhi where i can get treatment.
Wed, 30 Oct 2013
Report Abuse
General & Family Physician 's  Response
Hi,
Among anti TB drugs some drugs can have hepato toxic effects and can be withdrawn.
In its place some other drugs which have no hepato toxic effect can be started.
Consult TB specialist and confirm the intestinal tuberculosis and he will go treatment which are liver friendly.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i am suffering from fever since last 40 days... initially i thoght it was viral...but then i had gone for typhoid test(typhi-dot) this was...

Recent questions on  Abdominal tuberculosis

doctor1 MD

hi
my friend is going to get marry in march 2011
and he is suffering from intestinal tuberculosis and her treatment starts from last month (only...

doctor1 MD

Age 27
Female Patient
weight 50 kg reduced to about 45 kg in last two months.
case:
severe stomach pain for last 2 weeks..presence of ascitic fluid...

doctor1 MD

Hi Doctor, I am having lot of ascites in my abdomen and it keeps increasing. My doctor said that I am suffering from abdominal tuberculosis and has...

doctor1 MD

Please suggest me am I on right path in curing my intestine tuberculosis? It has been four months I am using medicines for tuberculosis. Intially I...

doctor1 MD

Hello Doctor i have one private question regarding my problem.First of all i should tell you complete story actually i was having an Abdominal...

doctor1 MD

I have a lump and rash under arm, a lump on my jaw under ear and lumps and dark red patches on lower abdimen and groin. My stomach plays up every...

doctor1 MD

my wife has a history of 1 miscarriage and one abortion she is just 22 years. now she has diagnosed with abdominal tuberculosis, and now she is...